# SDR ASOA20160611028

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 33,781 hours, 26,243 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 728100501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ELECTRICAL SMOKE ODOR REPORTED FROM MAIN CABIN DOOR AREA SPREAD TO THE GALLEY.  R & R CABIN LIGHT CONTROL MODULE WITH OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
